UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

NUMBER OF NEIGHBORLY D-POLYTOPES WITH D+3 VERTICES

MCMULLEN, P; (1974) NUMBER OF NEIGHBORLY D-POLYTOPES WITH D+3 VERTICES. MATHEMATIKA , 21 (41) 26 - 31. 10.1112/S002557930000574X. Green open access

[img]
Preview
PDF
download8.pdf
Available under License : See the attached licence file.

Download (271kB)

Abstract

In this paper is proved a formula for the number of neighbourly d-polytopes with d + 3 vertices, when d is odd.

Type: Article
Title: NUMBER OF NEIGHBORLY D-POLYTOPES WITH D+3 VERTICES
Open access status: An open access version is available from UCL Discovery
DOI: 10.1112/S002557930000574X
Publisher version: http://dx.doi.org/10.1112/S002557930000574X
Additional information: © 1974 Cambridge University Press
Keywords: 52A25: CONVEX SETS AND GEOMETRIC INEQUALITIES, Convexpolyhedra
UCL classification: UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences
URI: http://discovery.ucl.ac.uk/id/eprint/104957
Downloads since deposit
82Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item